MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROSA SET W/SPRUNG RESERVOIR MININAV 5; HYDROCEPAHLAUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROSA SET W/SPRUNG RESERVOIR MININAV 5; HYDROCEPAHLAUS MANAGEMENT
Model Number FV713T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a prosa (part # fv713t) was to be implanted during a procedure performed on (b)(6) 2022.According to the complainant, the valve was not able to be adjusted.A new valve was able to be used, and the procedure was continued and successfully completed.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Investigation: visual inspection: a slightly deformation of the outer housing of the prosa valve was observed through the visual inspection.A measurement of the plane parallelism could confirm this.The prosa valve housing was subsequently measured and confirmed/indicated the presence of a deformation.The housing deformation measured at -0.055 mm, outside the tolerance of 0 ± 0.02 mm.Adjustment test: the prosa valve was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Results: it should be noted that the product was received dry (i.E.Not submersed in liquid as recommended).The investigation of dry items is not significant due to the affect dry deposits of liquor and blood can have on product performance.In spite of this, we have investigated the valve to the best of our abilities.Based on our examination results, we cannot determine a malfunction of the valve at the time of our examination.How the mentioned functional impairment occurred is not clear to us at the time of the examination.The cause of the deformation of the prosa valve could not be determined through our investigation.Significant outside pressure, for example by too much force from the prosa adjustment tool or by a fall or impact to the head of the patient, can compromise the integrity of the valve.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke (b)(4).No further regulatory actions are required from our point of view.

Brand Name
PROSA SET W/SPRUNG RESERVOIR MININAV 5
Common Device Name
HYDROCEPAHLAUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key13549843
Report Number3004721439-2022-00025
Device Sequence Number5257019
Product Code JXG
UDI-Device Identifier04041906133955
UDI-Public4041906133955
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model NumberFV713T
Device Catalogue NumberFV713T
Device Lot Number20054685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown